# SDR FDEA202411131676

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777F
- Aircraft serial: 40672
- Aircraft time: 20,417 hours, 3,465 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Efb
- Part number: Z46002125
- Part serial: 044697
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

F/O EFB IS HOT AND SCREEN IS WARPING AWAY FROM  DEVICE.   F/O EFB REMOVED FROM A/C AS PER AMM 46_11_96_4_0.    FLT CREW DISCONNECTED F/O EFB AND PLACED IT INTO FIRE BAG. CDG MX REMOVED THE EFB FROM A/C.
